# SDR AALA202410314776

- Difficulty date: October 1, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,542 hours, 8,489 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING PANEL AT LEVEL OF WS 968.50. REPLACED PANEL PER SRM 51-40-02-0G AND DRAWING 115W3500.
